Translator Disclaimer
March 2009 Transcience/recurrence for normally reflected Brownian motion in unbounded domains
Ross G. Pinsky
Ann. Probab. 37(2): 676-686 (March 2009). DOI: 10.1214/08-AOP416

Abstract

Let DRd be an unbounded domain and let B(t) be a Brownian motion in D with normal reflection at the boundary. We study the transcience/recurrence dichotomy, focusing mainly on domains of the form D={(x, z)∈Rl+m) : |z|<H(|x|)}, where d=l+m and H is a sufficiently regular function. This class of domains includes various horn-shaped domains and generalized slab domains.

Citation

Download Citation

Ross G. Pinsky. "Transcience/recurrence for normally reflected Brownian motion in unbounded domains." Ann. Probab. 37 (2) 676 - 686, March 2009. https://doi.org/10.1214/08-AOP416

Information

Published: March 2009
First available in Project Euclid: 30 April 2009

zbMATH: 1169.60018
MathSciNet: MR2510020
Digital Object Identifier: 10.1214/08-AOP416

Subjects:
Primary: 60J65

Rights: Copyright © 2009 Institute of Mathematical Statistics

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.37 • No. 2 • March 2009
Back to Top